Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Monistat 7 external vaginal anti fungal cream, 34 weeks pregnancy, yeast infection,

Is it ok to use Monistat 7 external vaginal antifungal cream while pregnant? I had an outside yeast infection that caused alot of itching and irritation , and caused one of my labia minora to stretch out and look kind of burned. and I am 34 weeks pregnant. This was my first yeast infection during the whole pregnancy and it is also my first baby. I did not use the internal suppositories of the monistat 7 kit, but I did use the cream for 2 days now and it definitely took away the irritation, random itching etc. But I was curious to know if it was harmful to my baby?
Asked On : Fri, 4 May 2012
Answers:  1 Views:  375
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for your query. I am Dr.Sharon . Miconazole ( Monistat 7) was the right choice for fungal infection.It can be used safely in anytime during pregnancy.If your symptoms are not relieved consult your obgyn because it can be other kinds of vaginitis.
Answered: Tue, 8 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor